# SDR SWAA2020021941480

- Difficulty date: January 23, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 149A8110
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER AFT BULKHEAD CORRODED AT BS. 947, BETWEEN LBL 15 TO RBL 17. / R&R BULKHEAD IAW SRM AND DWG
